RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 6, Pages 939–948 (Mi de8777)  

Ordinary Differential Equations

Approximate controllability of two-parameter discrete systems with commuting operators

I. V. Gaishun

Institute of Mathematics of the Academy of Sciences of Belarus

Full text: PDF file (1395 kB)

English version:
Differential Equations, 1995, 31:6, 879–887

Bibliographic databases:
UDC: 517.977
Received: 20.12.1994

Citation: I. V. Gaishun, “Approximate controllability of two-parameter discrete systems with commuting operators”, Differ. Uravn., 31:6 (1995), 939–948; Differ. Equ., 31:6 (1995), 879–887

Citation in format AMSBIB
\Bibitem{Gai95}
\by I.~V.~Gaishun
\paper Approximate controllability of two-parameter discrete systems with commuting operators
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 6
\pages 939--948
\mathnet{http://mi.mathnet.ru/de8777}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383921}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 6
\pages 879--887


Linking options:
  • http://mi.mathnet.ru/eng/de8777
  • http://mi.mathnet.ru/eng/de/v31/i6/p939

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019